MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH

AROA BIOSURGERY OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH
Catalog Number F10246-2540P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 04/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is likely that the bile leak and infection caused the partial digestion of the implant.A dhr review was completed and no non-conformances or anomalies were found that may have caused or contributed to this event.
 
Event or Problem Description
A patient treated for a ventral hernia with ovitex 1s p on (b)(6) 2019 underwent a reoperation on (b)(6) 2019.During the reoperation, a bile leak and an infection were noted.The ovine portion of the ovitex mesh had been partially digested.The implant was removed; the wound was left open and treated with negative wound pressure therapy.

Brand Name
OVITEX REINFORCED BIOSCAFFOLD
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland, 2022
NZ  2022
MDR Report Key8574797
Report Number3007321028-2019-00005
Device Sequence Number11295122
Product Code FTM
UDI-Device Identifier09421904065734
UDI-Public09421904065734
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181935
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2019
Report Date (Section F) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue NumberF10246-2540P
Device Lot NumberERT-8I06
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/05/2019
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer04/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age70 YR